Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 487, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2012, 9:07 PM EDT for 4 counties in Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 9:07 PM EDT (01:07 UTC)
- Expired
- Jul 27, 2012, 9:34 PM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KY, Fayette County, KY, Jessamine County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:43 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
878
WUUS53 KLMK 280107
SVRLMK
KYC049-067-113-151-280150-
/O.NEW.KLMK.SV.W.0487.120728T0107Z-120728T0150Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
907 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLARK COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
CENTRAL JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 950 PM EDT
* AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VALLEY VIEW...MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
RICHMOND...
STRINGTOWN AND BALDWIN...
BLUE GRASS AND MILLION...
FORD AND LISLETOWN...
REDHOUSE AND HILLCREST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3783 8401 3784 8405 3782 8407 3784 8409
3783 8410 3780 8407 3778 8410 3777 8408
3774 8407 3773 8409 3767 8409 3763 8412
3781 8461 3789 8457 3785 8445 3800 8439
3794 8397
TIME...MOT...LOC 0107Z 294DEG 25KT 3788 8445
WIND...HAIL 60MPH 1.00IN
$$
MP2 follow-up statements
926
WWUS53 KLMK 280123
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
923 PM EDT FRI JUL 27 2012
KYC049-280133-
/O.CAN.KLMK.SV.W.0487.000000T0000Z-120728T0150Z/
CLARK KY-
923 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3778 8410 3777 8408 3774 8407 3773 8409
3767 8409 3763 8412 3781 8461 3789 8457
3785 8445 3791 8442 3787 8426 3785 8408
3783 8410 3780 8407
TIME...MOT...LOC 0123Z 294DEG 25KT 3779 8434
$$
KYC067-113-151-280150-
/O.CON.KLMK.SV.W.0487.000000T0000Z-120728T0150Z/
JESSAMINE KY-MADISON KY-FAYETTE KY-
923 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 950 PM EDT
FOR SOUTHERN FAYETTE...NORTHERN MADISON AND CENTRAL JESSAMINE
COUNTIES...
AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MILLION...MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
RICHMOND...
HILLCREST AND ARLINGTON...
UNION CITY AND TERRILL...
MOBERLY AND REEDS CROSSING...
ELLISTON AND SPEEDWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3778 8410 3777 8408 3774 8407 3773 8409
3767 8409 3763 8412 3781 8461 3789 8457
3785 8445 3791 8442 3787 8426 3785 8408
3783 8410 3780 8407
TIME...MOT...LOC 0123Z 294DEG 25KT 3779 8434
WIND...HAIL 60MPH 1.00IN
$$
MP606
WWUS53 KLMK 280134
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
934 PM EDT FRI JUL 27 2012
KYC067-113-151-280144-
/O.CAN.KLMK.SV.W.0487.000000T0000Z-120728T0150Z/
JESSAMINE KY-MADISON KY-FAYETTE KY-
934 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAYETTE...NORTHERN
MADISON AND CENTRAL JESSAMINE COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN...DANGEROUS LIGHTNING...AND GUSTY
WINDS TO 50 MPH.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3778 8410 3777 8408 3774 8407 3773 8409
3767 8409 3763 8412 3781 8461 3789 8457
3785 8445 3791 8442 3787 8426 3785 8408
3783 8410 3780 8407
TIME...MOT...LOC 0134Z 294DEG 25KT 3776 8425
$$
MPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:11 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 27, 7:11 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 711 PM EDT FRI JUL 27 2012 ...Updated Aviation Discussion... .Short Term (Tonight through Saturday Night)... Issued at 250 PM EDT Fri Jul 27 2012 Upper trough has been moving steadily east southeast today, with a rough axis this hour from near KLOT to near KSTL. Storms have formed out ahead of this trough across central Indiana, also out ahead of a sharp dewpoint gradient along a cool front. Cumulus field over our region is limited to roughly along and east of I-65. Still given convergence along that sharp front moving into the region later this afternoon, expect isolated to scattered storms developing and pushing eastward. Limiting factor today compared to yesterday is the amount of precipitable water available. Freezing level and wet bulb zeroes are lower than at this time yesterday, so combining this information with drier air in the column should allow for larger hail to form today in addition to damaging winds. SPC mesonanalysis page indicates highest K indices in the area where the cumulus field has congested the most, just to our north. Given these threats, have gone ahead with a severe thunderstorm watch over the north. Should coverage become more widespread than current thinking, we can expand this watch farther south. Coverage should die down with loss of heating this evening. Have forecast dry after midnight. Rest of the period should be dry as well, as deeper moisture shifts away from the region in the wake of that upper trough's passage. Temperatures Saturday and Saturday night will be close to normal for late July. .Long Term (Sunday through Friday)... Issued at 255 PM EDT Fri Jul 27 2012 After a dry mostly sunny Sunday, an active NW flow with multiple shortwaves will dominate the pattern Mon/Tues with perhaps greater instability and a stronger shortwave signal forecast for Mon Night into early Tues. Looks like this leading wave will be just ahead of a sfc boundary according to the 12Z GFS/GFS ensembles. The front is a little less obvious in the 0Z ECMWF data. So after an early round of convection Tues, a consensus in model timing of the front suggests another round of convection developing late Tues just ahead of the front. After the front passes through the area or washes out Tues night/Wed, at least a couple of shortwaves look to remain in the flow for Thurs/Fri. The GFS is a bit more aggressive bringing down another sfc front for later in the week. Not real confident in this front quite yet, but will allow 20-40% POPs in the forecast for more diurnal based convection and the shortwave possibility which is more probable at this point. Temperatures in the long term period look to remain near normal or a tad above normal. High temps should top out in the upper 80s and lower 90s with lows in the upper 60s and lower 70s. && .Aviation (00Z TAF Issuance)... Issued at 710 PM EDT Fri Jul 27 2012 Obviously the main issue here is the convection across southern Indiana and northern Kentucky this evening. By the time the TAFs begin, the gust front from these storms will have already gone through SDF and LEX, switching winds to the northwest at speeds around 15kt gusting to 30kt (especially at SDF -- maybe a little less at LEX). Will account for TSRA and VRB gusty winds in the first three hours of the northern TAFs. BWG will not be affected. After that, the rest of the forecast will be very quiet. May need to look out for some patchy fog towards dawn in areas where rain falls this evening, but right now with a fropa expected around sunrise will bank on the atmosphere being too mixy for much fog production. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......RJS Long Term........AMS Aviation.........13
Hazardous weather outlook, Jul 27, 7:47 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 747 PM EDT FRI JUL 27 2012 INZ076>079-083-084-090>092-KYZ030>037-039>043-048-049-057-290300- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY- MADISON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...RICHMOND 747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/ ...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS WILL CONTINUE TO MOVE THROUGH SOUTHERN INDIANA AND NORTHERN KENTUCKY THIS EVENING...WITH THE STRONGEST STORMS PRODUCING DAMAGING WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) INZ089-KYZ023>029-038-045>047-053>056-061>067-070>078-081-082-290300- PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY- HARDIN KY-BULLITT KY-SPENCER KY-NELSON KY-WASHINGTON KY-MERCER KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN ISOLATED STORM WILL BE POSSIBLE THIS EVENING...WITH LIGHTNING AND GUSTY WINDS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) 13
In the hours before
Local storm report, Jul 27, 8:25 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG CYNTHIANA 38.39N 84.30W
07/27/2012 HARRISON KY BROADCAST MEDIA
NUMEROUS TREES DOWN NEAR CYNTHIANA
&&
EVENT NUMBER LMK1200980
LGSpecial weather statement, Jul 27, 8:36 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
836 PM EDT FRI JUL 27 2012
INC043-061-280105-
HARRISON IN-FLOYD IN-
836 PM EDT FRI JUL 27 2012
...LINE OF STORMS WITH STRONG GUSTY WINDS AFFECTING FLOYD AND
HARRISON COUNTIES...
AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF
ENGLISH TO 11 MILES NORTHWEST OF BRANDENBURG...MOVING EAST AT 35 MPH.
FREQUENT LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO 50 MPH
ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
INTERSTATE 64 IN HARRISON AND FLOYD COUNTIES...
CORYDON...
PALMYRA AND RAMSEY...
NEW SALISBURY AND CENTRAL BARREN...
NEW MIDDLETOWN AND DOGWOOD...
BRECKENRIDGE AND GEORGETOWN...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3841 8584 3820 8588 3816 8591 3809 8591
3810 8628 3814 8627 3818 8632 3822 8628
3828 8628 3829 8625 3832 8629 3836 8627
3835 8625 3837 8626 3842 8625
TIME...MOT...LOC 0035Z 273DEG 31KT 3840 8619 3812 8625
13Local storm report, Jul 27, 8:54 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
854 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST LEXINGTON 38.04N 84.46W
07/27/2012 M66 MPH FAYETTE KY ASOS
LEX REPORTED 57 KNOT GUST
&&
EVENT NUMBER LMK1200981
LGLocal storm report, Jul 27, 8:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 N OKOLONA 38.16N 85.69W
07/27/2012 E0.50 INCH JEFFERSON KY BROADCAST MEDIA
MARBLE SIZE HAIL REPORTED NEAR UPS ON FERN VALLEY ROAD
&&
EVENT NUMBER LMK1200982
LGSpecial weather statement, Jul 27, 9:02 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
902 PM EDT FRI JUL 27 2012
KYC005-073-211-280130-
SHELBY KY-ANDERSON KY-FRANKLIN KY-
902 PM EDT FRI JUL 27 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF SHELBYVILLE...AND MOVING
SOUTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GRAEFENBURG AND HARRISONVILLE...
AVENSTOKE AND BRIDGEPORT...
ALTON AND EVERGREEN...
FARMDALE AND BIG EDDY...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
38 AND 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3817 8481 3815 8483 3814 8486 3812 8487
3802 8499 3813 8523 3825 8512
TIME...MOT...LOC 0102Z 293DEG 25KT 3815 8509
EERLocal storm report, Jul 27, 9:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
906 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG 3 NW LYNDON 38.29N 85.63W
07/27/2012 JEFFERSON KY NWS EMPLOYEE
HALF OF A MAPLE TREE DOWN ON POWER LINES ABOUT 1 MILE
EAST OF BALLARD HS
&&
EVENT NUMBER LMK1200983
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:10 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Spencer | 30 min |
| Jul 27, 8:17 PM EDT | Special Weather Statement | LMK | Clark, Fayette, Woodford | 43 min |
| Jul 27, 8:31 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Jul 27, 8:37 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Woodford | 43 min |
| Jul 27, 8:41 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Jessamine, Mercer, Shelby, Woodford | 44 min |
| Jul 27, 8:49 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 26 min |
| Jul 27, 8:56 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 29 min |
| Jul 27, 9:02 PM EDT | Special Weather Statement | LMK | Anderson | 28 min |
| Jul 27, 9:14 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 46 min |
| Jul 27, 9:15 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 30 min |
| Jul 27, 9:31 PM EDT | Flash Flood Warning | LMK | Anderson, Franklin, Mercer, Shelby, Woodford | 3 hr |
| Jul 27, 9:50 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 30 min |
| Jul 27, 9:57 PM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 28 min |
| Jul 27, 10:04 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade, Nelson | 31 min |
| Jul 27, 10:24 PM EDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Lincoln, Marion, Mercer and 2 more | 46 min |
| Jul 27, 10:38 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson, Taylor, Washington | 32 min |
| Jul 27, 10:59 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 46 min |
| Jul 27, 11:06 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 29 min |
| Jul 27, 11:29 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Marion, Taylor | 41 min |
| Jul 28, 1:40 AM EDT | Special Weather Statement | LMK | Adair, Green | 30 min |
| Jul 28, 2:09 AM EDT | Special Weather Statement | LMK | Adair, Russell | 31 min |
| Jul 28, 2:15 AM EDT | Special Weather Statement | LMK | Cumberland | 45 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.